| Model Number |
404627 |
| Medical Device Problem Code |
Premature Elective Replacement Indicator (1483)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
This device was explanted due to eri.Patient has high lv threshold on the epicardial lead and elevated rv threshold which may have contributed to eri.No adverse patient events were reported.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.